# SDR DALA2023050103361

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 9,125 hours, 4,268 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA608364-14AD SECTION I ISSUED FOR CORROSION FINDINGS ON LH WING SLAT TRACKS 1-11. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II EVERY 850FH FROM SECTION I UNTIL SECTION III. SECTION III REQUIRED PRIOR TO 8500FH FROM SECTION I. ASSOCIATED AA 5742-01028 ADDED FOR AC 8126. (LP# 2742254)
